I completed treatment about 1 year ago and and come up clear but still think I have side effects can anyone post if they still have side effect and what they are
I completed my treatment of Copegue (ribavirin, USP) with Pegasys (peginterferon alfa-2a) in October of 2009 and I'm still experiencing rashs with severe itching. Currently I'm using Fluocinonide on my legs, Mupirocin on my hands. Before that I was using Triamcinolone and Clobetasol Propionate. I'm still looking for closure to my rashes and itching.
My husband finished the treatment of Ribavirin and Sovaldi over a year ago. He is clear but feels worse then before treatment. He has severe bone and joint pain throughout his body. His thyroid is messed up and now has to take medication. He has a rash on his face and his skin is itchy everywhere. He also has severe fatigue, depression, severe difficulty concentrating, explosive moods, naps several hours a day and more. We have been to different doctors with no answers. The last doctor said the patients we put on this combination of medications didnt have any side affects so I dont know what to tell you. I even contacted the FDA..
- Ribavirin Information for Consumers
- Ribavirin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ribavirin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jul 2014 • 1 answer
Posted 14 Feb 2015 • 1 answer
Posted 17 Mar 2015 • 3 answers
Posted 13 Aug 2015 • 2 answers
Posted 1 Mar 2016 • 1 answer